# SDR DALA2016012000444

- Difficulty date: January 19, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BEAMS NR 4 AND NR 5 AT PASSENGER ENTRANCE DOOR L1. INTERCOSTAL BETWEEN BEAM NR 4 AND 5 AT WAS REPLACED IAW DWG 9955763, REV:M AND 51-30-2, 51-10-3.
